# SDR UHLA2011121500439

- Difficulty date: December 15, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 19,309 hours, 11,862 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON EXTERNAL SKIN.  BLENDED PER SRM 51-10-03, TYPE C REPAIR, AND ETD 2011-170-109513 REV A.
